Gromov, Michael; Schoen, Richard
Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one
Publications Mathématiques de l'IHÉS, Tome 76 (1992) , p. 165-246
Zbl 0896.58024 | MR 94e:58032 | 14 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1992__76__165_0

Bibliographie

[ABB] S. B. Alexander, I. D. Berg and R. L. Bishop, The Riemannian obstacle problem, III. J. Math. 31 (1987), 167-184. MR 88a:53038 | Zbl 0625.53045

[Ag] S. Agmon, Unicité et convexité dans les problèmes différentiels, Sém. d'Analyse Sup., Univ. de Montréal, 1965. Zbl 0147.07702

[Al] F. J. Almgren, Jr., Q-valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension two, preprint, Princeton University.

[B] K. Brown, Buildings, Springer, New York, 1989. MR 90e:20001 | Zbl 0715.20017

[BT] F. Bruhat and J. Tits, Groupes réductifs sur un corps local. I. Données radicielles valuées, Publ. Math. IHES 41 (1972), 5-251. Numdam | MR 48 #6265 | Zbl 0254.14017

[C] K. Corlette, Archimedian superrigidity and hyperbolic geometry, Annals of Math., to appear. Zbl 0768.53025

[Ch] Y. J. Chiang, Harmonic maps of V-manifolds, Ann. Global Anal. Geom. 8 (1990), 315-344. MR 92c:58021 | Zbl 0679.58014

[DM] P. Deligne and G. D. Mostow, Monodromy of hypergeometric functions and non-lattice integral monodromy, Publ. Math. IHES 63 (1986), 5-89. Numdam | MR 88a:22023a | Zbl 0615.22008

[ES] J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603 | Zbl 0122.40102

[F1] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. MR 41 #1976 | Zbl 0176.00801

[F2] H. Federer, The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension, Bull. Amer. Math. Soc. 79 (1970), 761-771. MR 41 #5601 | Zbl 0194.35803

[G] H. Garland, P-adic curvature and the cohomology of discrete subgroups, Ann. of Math. 97 (1973), 375-423. MR 47 #8719 | Zbl 0262.22010

[GL] N. Garofalo and F. H. Lin, Monotonicity properties of variational integrals, Ap weights and unique continuation, Indiana Math. J. 35 (1986), 245-268. MR 88b:35059 | Zbl 0678.35015

[GP] M. Gromov, P, Pansu, Rigidity of lattices: An introduction, to appear in Springer Lecture Notes.

[GPS] M. Gromov and I. Piatetski-Shapiro, Non-arithmetic groups in Lobachevsky spaces, Publ. Math. IHES 66 (1988), 93-103. Numdam | MR 89j:22019 | Zbl 0649.22007

[GR] H. Garland and M. S. Raghunathan, Fundamental domains for lattices in R-rank 1 groups, Ann. of Math. 92 (1970), 279-326. MR 42 #1943 | Zbl 0206.03603

[Gro] M. Gromov, Partial differential relations, Springer Verlag, 1986. MR 90a:58201 | Zbl 0651.53001

[Ham] R. Hamilton, Harmonic maps of manifolds with boundary, Lecture Notes 471, Springer 1975. MR 58 #2872 | Zbl 0308.35003

[Har] P. Hartman, On homotopic harmonic maps, Can. J. Math. 19 (1967), 673-687. MR 35 #4856 | Zbl 0148.42404

[HV] P. De La Harpe and A. Valette, La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque 175 (1989), Soc. Math. de France. Zbl 0759.22001

[K] H. Karcher, Riemannian center of mass and mollifier smoothing, Comm. Pure and Appl. Math. 30 (1977), 509-541. MR 56 #1350 | Zbl 0354.57005

[La1] E. M. Landis, A three-sphere theorem, Dokl. Akad. Nauk S.S.S.R. 148 (1963), 277-279. Translated in Soviet Math. 4 (1963), 76-78. MR 27 #443 | Zbl 0145.14302

[La2] E. M. Landis, Some problems on the qualitative theory of second order elliptic equations (case of several variables), Uspekhi Mat. Nauk. 18 (1963), 3-62. Translated in Russian Math. Surveys 18 (1963), 1-62. Zbl 0125.05802

[L] M. L. Leite, Harmonic mappings of surfaces with respect to degenerate metrics, Amer. J. Math. 110 (1988), 399-412. MR 89h:58046 | Zbl 0646.58018

[Lin] F. H. Lin, Nonlinear theory of defects in nematic liquid crystals, phase transition and flow phenomena, Comm. Pure Appl. Math. 42 (1989), 789-814. MR 90g:82076 | Zbl 0703.35173

[Mak] V. Makarov, On a certain class of discrete Lobachevsky space groups with infinite fundamental domain of finite measure, Soviet Math. Dokl. 7 (1966), 328-331. MR 36 #3566 | Zbl 0146.16502

[Mar] G. Margulis, Discrete groups of motions of manifolds of nonpositive curvature, AMS Translations 109 (1977), 33-45. Zbl 0367.57012

[Mos] G. D. Mostow, On a remarkable class of polyhedra in complex hyperbolic space, Pac. J. Math. 86 (1980), 171-276. MR 82a:22011 | Zbl 0456.22012

[Mi] K. Miller, Three circles theorems in partial differential equations and applications to improperly posed problems, Arch. for Rat. Mech. and Anal. 16 (1964), 126-154. MR 29 #1435 | Zbl 0145.14203

[Mo] C. B. Morrey, Multiple integrals in the calculus of variations, Springer-Verlag, New York, 1966. MR 34 #2380 | Zbl 0142.38701

[N] I. G. Nikolaev, Solution of Plateau problem in spaces with curvature ≤ K, Sib, Math. J. 20 : 2 (1979), 346-353. MR 80k:58041 | Zbl 0434.53045

[S] R. Schoen, Analytic aspects of the harmonic map problem, Math. Sci. Res. Inst. Publ. vol. 2, Springer, Berlin, 1984, 321-358. MR 86b:58032 | Zbl 0551.58011

[Se] A. Selberg, Recent developments in the theory of discontinuous groups of motions of symmetric spaces, Springer Lecture Notes 118 (1970), 99-120. MR 41 #8595 | Zbl 0197.18002

[Ser] J. P. Serre, Trees, Springer Verlag, 1980. MR 82c:20083 | Zbl 0548.20018

[Sim] C. Simpson, Integrality of rigid local systems of rank two on a smooth projective variety, preprint.

[Siu] Y. T. Siu, The complex analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of Math. 112 (1980), 73-112. MR 81j:53061 | Zbl 0517.53058

[Ste] K. Stein, Analytische Zerlegungen komplexer Räume, Math. Ann. 132 (1956), 63-93. MR 18,649c | Zbl 0074.06301

[SU] R. Schoen and K. Uhlenbeck, A regularity theory for harmonic maps, J. Diff. Geom. 17 (1982), 307-335. MR 84b:58037a | Zbl 0521.58021

[SY] R. Schoen and S. T. Yau, Harmonic maps and the topology of stable hyper-surfaces and manifolds of nonnegative Ricci curvature, Comment. Math. Helv. 39 (1976), 333-341. MR 55 #11302 | Zbl 0361.53040

[V] E. Vinberg, Discrete groups generated by reflections in Lobachevsky spaces, Math. USSR-Sb 1 (1967), 429-444. Zbl 0166.16303

[Z] W. P. Ziemer, Weakly Differentiable Functions, Springer-Verlag, Grad. Texts in Math., 1989. MR 91e:46046 | Zbl 0692.46022

[Zim] R. J. Zimmer, Ergodic Theory and Semi-simple Groups, Birkhäuser, Boston, Basel, Stuttgart, 1984. MR 86j:22014 | Zbl 0571.58015